# SDR IPXA2014102984716

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Engine: Pwa PW4460
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 3 OIL QTY IND DISPLAYED 1 QUART OF OIL INDICATION WAS AMBER AND OIL QTY WAS BOXED AND AMBER.  OIL PRESSURE WAS NORMAL FAULTED ENG 1 AND 2.  TEMP OK TOO.  ENGINE  SHUTDOWN AT 14452.  ACCOMPLISHED ENG GROUND TEST 3 AND 4 IAW AMM 71-02-04-700-8712 IAW ENGINE REQUEST.  ALSO, RAN ENGINE 3 AT APPROACH IDLE FOR 20 MINS, OIL QTY WAS 19 QTS FOR ALL RUNS W/NO FLUCTUATIONS.  OK FOR SERVICE.
